Alert archive / Alabama / River Flood Warnings in 2011

River Flood Warning 16, NWS Birmingham, AL

March 12, 2011Sumter County, Alabama

NWS Birmingham, AL issued this river flood warning at Mar 12, 2011, 9:49 AM CST for Sumter County, Alabama. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2011, 9:49 AM CST (15:49 UTC)
Expired
Mar 14, 2011, 8:37 AM CDT
In force
46 hr
Issued by
NWS Birmingham, AL
Flood severity
Minor

County Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 146 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sucarnoochee River at Livingston (LVNA1). The gauge peaked at 19.45 ft at Mar 13, 2011, 10:00 AM CDT.

actionminormoderate15202503/1203/1303/1403/15
Action stage
18 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02467500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WGUS84 KBMX 121549
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 AM CST SAT MAR 12 2011


...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY [  ] MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-130349-
/O.EXT.KBMX.FL.W.0002.000000T0000Z-110313T1200Z/
/AVLA1.1.ER.110309T1649Z.110310T1800Z.110313T0000Z.NO/
949 AM CST SAT MAR 12 2011

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK 
AND DAM.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM SATURDAY THE STAGE WAS 122.8 FEET. 
* FLOOD STAGE IS 122.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 122.0 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.

$$

ALC063-065-091-119-130349-
/O.EXT.KBMX.FL.W.0004.000000T0000Z-110313T1720Z/
/GNSA1.1.ER.110310T0418Z.110311T1100Z.110313T0520Z.NO/
949 AM CST SAT MAR 12 2011

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT GAINESVILLE LOCK 
AND DAM.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 103.3 FEET. 
* FLOOD STAGE IS 101.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 101.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AND 
  WOODED LANDS IN THE AREA OCCURS.

$$

ALC063-065-091-119-130349-
/O.EXT.KBMX.FL.W.0007.000000T0000Z-110317T2236Z/
/DLDA1.2.ER.110310T0128Z.110313T1700Z.110317T1036Z.NO/
949 AM CST SAT MAR 12 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SATURDAY THE STAGE WAS 77.1 FEET. 
* FLOOD STAGE IS 68.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 77.4 FEET BY EARLY TOMORROW
  AFTERNOON...AND FALLING BELOW FLOOD STAGE EARLY THURSDAY MORNING. 
* IMPACT...AT 77.0 FEET...FLOODING OF NUMEROUS CABINS AND TRAILERS 
  NEAR THE RIVER CAN BE EXPECTED

$$

ALC063-065-091-119-125-130349-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/TODA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 AM CST SAT MAR 12 2011

FORECAST INFORMATION FOR BLACK WARRIOR RIVER AT OLIVER LOCK AND DAM.
* AT  6:00 AM SATURDAY THE STAGE WAS 123.8 FEET. 
* FLOOD STAGE IS 129.0 FEET. 
* ACTION STAGE IS 122 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW ACTION STAGE EARLY
  THIS AFTERNOON.

$$

ALC063-065-091-130349-
/O.EXT.KBMX.FL.W.0008.000000T0000Z-110317T1100Z/
/WLDA1.1.ER.110309T2316Z.110313T0600Z.110316T2300Z.NO/
949 AM CST SAT MAR 12 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 98.7 FEET. 
* FLOOD STAGE IS 90.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 99.5 FEET BY 
  AFTER MIDNIGHT TOMORROW . THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY EVENING.
* IMPACT...AT 98.0 FEET...SOME CABINS AND TRAILERS ALONG THE RIVER 
  BEGIN TO FLOOD.

$$

ALC047-105-130349-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-110314T0000Z/
/SUTA1.1.ER.110311T1712Z.110312T1800Z.110313T1200Z.NO/
949 AM CST SAT MAR 12 2011

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR THE CAHABA RIVER NEAR SUTTLE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 34.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET.
* ACTION STAGE IS 28 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.1 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING .

$$

ALC047-105-130348-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MNJA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 AM CST SAT MAR 12 2011

FORECAST INFORMATION FOR CAHABA RIVER AT MARION JUNCTION.
* AT 9:00 AM SATURDAY THE STAGE WAS 33.9 FEET. 
* FLOOD STAGE IS 36.0 FEET.
* ACTION STAGE IS 15 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 34.3 FEET THIS EVENING.

$$

ALC015-019-037-055-115-117-121-130348-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/CREA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 AM CST SAT MAR 12 2011

FORECAST INFORMATION FOR COOSA RIVER AT WEISS DAM.
* AT 5:00 AM SATURDAY THE STAGE WAS 564.5 FEET. 
* THE ACTION STAGE 564.5 FEET.
* FLOOD STAGE IS 567.0 FEET. 
* FORECAST...THE RIVER WILL SLOWLY FALL THROUGH THE AFTERNOON.
* LAST STATEMENT.

$$

ALC021-037-051-115-117-121-130348-
/O.EXT.KBMX.FL.W.0015.000000T0000Z-110315T1037Z/
/CCSA1.2.ER.000000T0000Z.110312T1800Z.110314T2237Z.NO/
949 AM CST SAT MAR 12 2011

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN DAM.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM SATURDAY THE STAGE WAS 470.5 FEET. 
* FLOOD STAGE IS 467.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.

$$

ALC051-087-101-130348-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MILA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 AM CST SAT MAR 12 2011

FORECAST INFORMATION FOR TALLAPOOSA RIVER AT MILSTEAD.
* AT  8:30 AM SATURDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 40.0 FEET.
* ACTION STAGE IS 15 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* LAST STATEMENT.

$$

ALC051-101-130348-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MGYA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 AM CST SAT MAR 12 2011

FORECAST INFORMATION FOR TALLAPOOSA RIVER AT THE TALLAPOOSA 
WATER PLANT.
* AT  8:00 AM SATURDAY THE STAGE WAS 18.7 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* ACTION STAGE IS 15 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.

$$

ALC001-047-051-085-101-130348-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MGMA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 AM CST SAT MAR 12 2011

FORECAST INFORMATION FOR ALABAMA RIVER AT MONTGOMERY.
* AT  8:00 AM SATURDAY THE STAGE WAS 33.8 FEET. 
* FLOOD STAGE IS 35.0 FEET.
* ACTION STAGE IS 26 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.

$$

ALC047-130348-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/SELA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 AM CST SAT MAR 12 2011

FORECAST INFORMATION FOR ALABAMA RIVER AT SELMA.
* AT  8:00 AM SATURDAY THE STAGE WAS 41.1 FEET. 
* FLOOD STAGE IS 45.0 FEET.
* ACTION STAGE IS 30 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.

$$

ALC119-130348-
/O.NEW.KBMX.FL.W.0016.110312T1549Z-110313T0900Z/
/LVNA1.1.ER.000000T0000Z.110312T1430Z.110312T2100Z.NO/
949 AM CST SAT MAR 12 2011

FORECAST INFORMATION OF THE SUCARNOOCHEE AT LIVINGSTON.
* AT  8:30 AM SATURDAY THE STAGE WAS 18.6 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.

$$
4 follow-up statements
848 
WGUS84 KBMX 130150
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
750 PM CST SAT MAR 12 2011


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC119-131350-
/O.EXT.KBMX.FL.W.0016.000000T0000Z-110314T1545Z/
/LVNA1.1.ER.000000T0000Z.110313T0600Z.110314T0345Z.NO/
750 PM CST SAT MAR 12 2011

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM SATURDAY THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET. 
* FORECAST...THE RIVER WILL HOLD NEAR STEADY AT 19.0 FEET THROUGH 
  MIDNIGHT TOMORROW . THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW LATE EVENING .
* IMPACT...AT 18.0 FEET...FLOODING OF FARMLANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

$$
972 
WGUS84 KBMX 131513
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1013 AM CDT SUN MAR 13 2011

...THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN 
DAM...
...FLOOD WARNING CONTINUES ON THE BLACK WARRIOR AT SELDON...
...FLOOD WARNING CONTINUES ON THE CAHABA AT SUTTLE...
...HIGH WATER CONTINUES ON THE CAHABA AT MARION JUNCTION AND ON THE
TALLAPOOSA AT TALLAPOOSA WATER PLANT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-119-140313-
/O.EXT.KBMX.FL.W.0007.000000T0000Z-110318T1500Z/
/DLDA1.2.ER.110310T0128Z.110313T0715Z.110318T0300Z.NO/
1013 AM CDT SUN MAR 13 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SUNDAY THE STAGE WAS 79.0 FEET. 
* FLOOD STAGE IS 68.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY NIGHT.
* IMPACT...AT 77.0 FEET...FLOODING OF NUMEROUS CABINS AND TRAILERS 
  NEAR THE RIVER CAN BE EXPECTED

$$

ALC063-065-091-140313-
/O.EXT.KBMX.FL.W.0008.000000T0000Z-110318T2024Z/
/WLDA1.1.ER.110309T2316Z.110313T0900Z.110318T0824Z.NO/
1013 AM CDT SUN MAR 13 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 99.1 FEET. 
* FLOOD STAGE IS 90.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL GRADUALLY FALL TO BELOW FLOOD STAGE BY 
  EARLY FRIDAY MORNING.
* IMPACT...AT 98.0 FEET...SOME CABINS AND TRAILERS ALONG THE RIVER 
  BEGIN TO FLOOD.

$$

ALC047-105-140313-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-110314T0440Z/
/SUTA1.1.ER.110311T1712Z.110312T1900Z.110313T1640Z.NO/
1013 AM CDT SUN MAR 13 2011

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR THE CAHABA RIVER NEAR SUTTLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SUNDAY THE STAGE WAS 33.2 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  EARLY THIS AFTERNOON.
* IMPACT...AT 32.0 FEET...FLOODING OF PASTURELANDS OCCURS IN THE 
  SUTTLE AREA.  LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND IF THE 
  RIVER RISES TO 33 FEET OR HIGHER.

$$

ALC047-105-140313-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MNJA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1013 AM CDT SUN MAR 13 2011

FORECAST INFORMATION FOR
  CAHABA RIVER AT MARION JUNCTION.
* AT 9:00 AM SUNDAY THE STAGE WAS 34.5 FEET. 
* FLOOD STAGE IS 36.0 FEET.
* ACTION STAGE IS 15 FEET. 
* FORECAST...THE RIVER WILL GRADUALLY FALL TO BELOW ACTION STAGE
  TUESDAY MORNING. 
* IMPACT...AT 36.0 FEET...AT 36 FEET FLOODING IS CONFINED MAINLY TO 
  FARM AND PASTURELANDS IN THE AREA.

$$

ALC021-037-051-115-117-121-140313-
/O.EXT.KBMX.FL.W.0015.000000T0000Z-110315T1930Z/
/CCSA1.2.ER.000000T0000Z.110312T2100Z.110315T0730Z.NO/
1013 AM CDT SUN MAR 13 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE COOSA RIVER NEAR LOGAN MARTIN DAM.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 AM SUNDAY THE STAGE WAS 470.0 FEET. 
* FLOOD STAGE IS 467.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.

$$

ALC051-101-140313-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MGYA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1013 AM CDT SUN MAR 13 2011

FORECAST INFORMATION FOR
  TALLAPOOSA RIVER AT THE TALLAPOOSA WATER PLANT.
* AT  9:00 AM SUNDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* ACTION STAGE IS 15 FEET. 
* FORECAST...THE RIVER WILL GRADUALLY FALL TO BELOW ACTION STAGE BY
  THURSDAY MORNING.
$$

ALC001-047-051-085-101-140313-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/MGMA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1013 AM CDT SUN MAR 13 2011

FORECAST INFORMATION FOR
  ALABAMA RIVER AT MONTGOMERY.
* AT 9:00 AM SUNDAY THE STAGE WAS 32.3 FEET. 
* FLOOD STAGE IS 35.0 FEET.
* ACTION STAGE IS 26 FEET. 
* FORECAST...THE RIVER WILL REMAIN ABOVE THE ACTION STAGE THROUGH LATE
  FRIDAY NIGHT.

$$

ALC119-140313-
/O.EXT.KBMX.FL.W.0016.000000T0000Z-110315T0036Z/
/LVNA1.1.ER.000000T0000Z.110313T1800Z.110314T1236Z.NO/
1013 AM CDT SUN MAR 13 2011

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SUNDAY THE STAGE WAS 19.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 19.6 FEET EARLY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MID MORNING TOMORROW.
* IMPACT...AT 18.0 FEET...FLOODING OF FARMLANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

$$
688 
WGUS84 KBMX 140146
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 PM CDT SUN MAR 13 2011


...THE FLOOD WARNING CONTINUES FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC119-141346-
/O.EXT.KBMX.FL.W.0016.000000T0000Z-110314T2315Z/
/LVNA1.1.ER.000000T0000Z.110313T1600Z.110314T1115Z.NO/
846 PM CDT SUN MAR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM SUNDAY THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING .
* IMPACT...FLOODING OF FARMLANDS AROUND LIVINGSTON WILL CONTINUE UNTIL
  THE STAGE DROPS BELOW 18 FEET.

$$
809 
WGUS84 KBMX 141337
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
837 AM CDT MON MAR 14 2011


...THE FLOOD WARNING IS CANCELLED FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...

THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO FALL
THEREFORE THE FLOOD WARNING IS CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

THIS WILL BE THE FINAL STATEMENT FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON.

&&

ALC119-141407-
/O.CAN.KBMX.FL.W.0016.000000T0000Z-110314T2315Z/
/LVNA1.1.ER.000000T0000Z.110313T1600Z.110314T1008Z.NO/
837 AM CDT MON MAR 14 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* AT  7:30 AM MONDAY THE STAGE WAS 17.6 FEET. 
* FELL BELOW FLOOD STAGE AT 5:08 AM MONDAY.
* FLOOD STAGE IS 18 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16 FEET BY TOMORROW
  MORNING .
* IMPACT...AT 18 FEET...FLOODING OF FARMLANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Mar 12, 5:35 AM CST, 4 hours 14 minutes earlier.

Area forecast discussion, Mar 12, 5:35 AM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 AM CST SAT MAR 12 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

AFTER RAIN FREE CONDITIONS OVER THE PAST FEW DAYS...WE HAVE FINALLY
BEGUN TO DRY THINGS OUT ACROSS THE STATE...AND RIVER LEVELS HAVE
STARTED THEIR DECLINE...ALTHOUGH SEVERAL LOCATIONS ACROSS CENTRAL
AND WESTERN ALABAMA ARE STILL UNDER CAUTION OR FLOOD STAGE. LOOKING
AT THE CURRENT SURFACE ANALYSIS...HIGH PRESSURE THAT WAS CENTERED
OVER ALABAMA YESTERDAY HAS MOVED OFF TO OUR SOUTHEAST...AND WE ARE
ALREADY OBSERVING A RETURN FLOW FROM THE SOUTHWEST ACROSS
MISSISSIPPI. THE RETURN FLOW WILL ALLOW MUCH WARMER CONDITIONS TO
RETURN...AND MOST LOCATIONS SHOULD SEE HIGHS REACH INTO THE LOWER
70S WITH SUNNY SKIES THROUGH THE DAY TODAY. DRY CONDITIONS WILL
PREVAIL THROUGH THE DAY ON SUNDAY...WITH ONLY A SLIGHT CHANCE OF A
SHOWER ACROSS OUR NORTHERN COUNTIES ON SUNDAY AFTERNOON ASSOCIATED
WITH A STALLED FRONTAL BOUNDARY ACROSS TENNESSEE. MODELS ARE IN GOOD
AGREEMENT THAT MOST LOCATIONS WILL REMAIN DRY THROUGH SUNDAY. THE
FOCUS OF THE FORECAST PERIOD REMAINS ON THE SHORTWAVE APPROACHING ON
MONDAY AND MONDAY NIGHT.

LATEST MODEL RUNS ARE STARTING TO BECOME MORE IN AGREEMENT...BUT
STILL DIFFER A BIT ON THE TIMING OF THE SHORTWAVE. EARLIER MODEL
RUNS WERE NOT PRESENTING A VERY POTENT SHORTWAVE AT ALL EXCEPT FOR
THE ECMWF AND THE CANADIAN. NOW THE LATEST RUNS OF THE NAM AND THE
GFS ARE REALLY STARTING TO DIG THE SHORTWAVE SOUTHWARD INTO THE
ARKLAMISS. AS A RESULT...MODELS ARE SHOWING PW VALUES RISING TO NEAR
1.20 INCHES ON MONDAY NIGHT...WHICH IS AROUND THE 80TH PERCENTILE FOR
THIS TIME OF THE YEAR. FOR THIS FORECAST PACKAGE...I AM BEGINNING
TO LEAN MORE TOWARD THE ECMWF SOLUTION AND HAVE SLOWED THE TIMING
OF PRECIPITATION BEGINNING IN THE NORTHWEST MONDAY EVENING...AND
SPREADING ACROSS ALL OF THE CWA ON MONDAY NIGHT INTO TUESDAY
MORNING. LOOKING AT INSTABILITY...THUNDERSTORMS WILL DEFINITELY BE
POSSIBLE...AS THE GFS IS INDICATING BETWEEN 300-500J/KG OF
CAPE...AND THE ECMWF IS INDICATING VALUES AROUND 200-300J/KG
ACROSS THE NORTHWEST COUNTIES...THEN LESSENING THROUGHOUT THE
NIGHT. WILL HAVE TO WATCH IN LATER FORECAST RUNS FOR THE POTENTIAL
FOR A FEW STRONG STORMS TO DEVELOP...ESPECIALLY ACROSS THE
NORTHWEST COUNTIES. LOOKING AT QPF VALUES...IT CURRENTLY LOOKS AS
THOUGH MOST LOCATIONS ARE LOOKING TO RECEIVE UNDER AN INCH OF
RAINFALL...AS THE SYSTEM WILL BE OUT OF OUR CWA BY TUESDAY
AFTERNOON. HOWEVER...SOME LOCATIONS COULD RECEIVE HEAVIER AMOUNTS
IN STRONGER THUNDERSTORMS.

BEHIND THE COLD FRONT ON TUESDAY...COOLER AIR WILL BRIEFLY FILTER
INTO THE SOUTHEAST...WITH MOST LOCATIONS OBSERVING LOW TO MID 60S ON
TUESDAY AFTERNOON...AND LOW TO MID 40S FOR LOWS ON WEDNESDAY
MORNING. LONG TERM TRENDS ARE INDICATING A LARGE DOME OF HIGH
PRESSURE DEVELOPING ACROSS THE CENTRAL GULF...WHICH WILL ALLOW
TEMPERATURES TO CLIMB ONCE AGAIN...AND WE COULD SEE HIGHS WELL
ABOVE AVERAGE ONCE AGAIN FOR THURSDAY THROUGH SATURDAY...WITH DRY
CONDITIONS PREVAILING.

56/GOGGINS

&&

.AVIATION...12Z TAF DISCUSSION.

VFR CONDITIONS THRU THE PERIOD.  SURFACE HIGH WILL SLIDE TO THE
SOUTHEAST OF ALABAMA AND SURFACE WINDS WILL BECOME SOUTHWEST BY
17Z.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER
SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND
MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  44  69  47  68 /   0  10  10  20  50
ANNISTON    70  46  72  49  71 /   0  10  10  10  30
BIRMINGHAM  73  48  72  52  70 /   0  10  10  10  40
TUSCALOOSA  73  48  73  51  71 /   0  10  10  10  40
CALERA      72  47  71  50  71 /   0  10  10  10  30
AUBURN      68  50  72  51  71 /   0   0  10   0  20
MONTGOMERY  74  46  76  51  74 /   0  10   0   0  20
TROY        72  43  75  45  74 /   0  10   0   0  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

56/58
Hazardous weather outlook, Mar 12, 6:51 AM CST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
651 AM CST SAT MAR 12 2011

ALZ011>015-017>050-130200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
651 AM CST SAT MAR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

MANY RIVERS AND STREAMS ACROSS CENTRAL ALABAMA ARE EXPERIENCING MINOR
FLOODING.  FOR MORE DETAILS...SEE THE LATEST RIVER STATEMENTS
REGARDING CURRENT STAGE AND FORECAST INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MINOR RIVER FLOODING WILL CONTINUE ACROSS THE AREA THROUGH THE
MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

Nearby

River Flood Warnings in Alabama, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.